# SDR CALA2024083002330

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 141N8631Y103
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE DOOR HAS CORROSION ON DOOR, LATCHES, AND HINGES MARKED FLAGGED #91571 REF AMES NR 172653-0100-0084 ACCOMPLISHED WORK BACKSPACE, SEE PARTIAL WORK SHEET #162 PAGE 1 REPLACED DOOR ASSY P/N 19-5249-3-0048 TAG 3906766 BATCH RC-10222 OF 1 56 AND LATCHES (2EA) P/N 19-5249-3-0021 BATCH RC-1018936 TAG 389 SEE NR 172653-0100-379 FOR CLEARANCE, FLUSHNESS AND BOND CHECK 7805 IN FW LAV SERVICE DOOR IAW B757-200 SRM 51-40-02-0G-0 PAR 7
